M. Mursaleen
Título
Citado por
Citado por
Año
Statistical convergence of double sequences
M Mursaleen, OHH Edely
Journal of Mathematical Analysis and Applications 288 (1), 223-231, 2003
507*2003
-statistical convergence
M Mursaleen
Mathematica Slovaca 50 (1), 111-115, 2000
3562000
On (p, q)-analogue of Bernstein operators
M Mursaleen, KJ Ansari, A Khan
Applied Mathematics and Computation 266, 874-882, 2015
254*2015
On the Euler sequence spaces which include the spaces ℓp and ℓ∞ I
B Altay, F Başar, M Mursaleen
Information Sciences 176 (10), 1450-1462, 2006
1912006
On lacunary statistical convergence with respect to the intuitionistic fuzzy normed space
M Mursaleen, SA Mohiuddine
Journal of Computational and Applied Mathematics 233 (2), 142-149, 2009
1702009
Some approximation results by (p, q)-analogue of Bernstein–Stancu operators
M Mursaleen, KJ Ansari, A Khan
Applied Mathematics and Computation 264, 392-402, 2015
1622015
Weighted statistical convergence and its application to Korovkin type approximation theorem
M Mursaleen, V Karakaya, M Ertürk, F Gürsoy
Applied Mathematics and Computation 218 (18), 9132-9137, 2012
1522012
Sequence spaces and measures of noncompactness with applications to differential and integral equations
J Banaś, M Mursaleen
Springer, 2014
1462014
On the ideal convergence of double sequences in intuitionistic fuzzy normed spaces
M Mursaleen, SA Mohiuddine, OHH Edely
Computers & mathematics with applications 59 (2), 603-611, 2010
1442010
Statistical convergence of double sequences in intuitionistic fuzzy normed spaces
M Mursaleen, SA Mohiuddine
Chaos, Solitons & Fractals 41 (5), 2414-2421, 2009
1442009
On ideal convergence in probabilistic normed spaces
M Mursaleen, SA Mohiuddine
Mathematica slovaca 62 (1), 49-62, 2012
1412012
Applications of measures of noncompactness to the infinite system of differential equations in ℓp spaces
M Mursaleen, SA Mohiuddine
Nonlinear Analysis: Theory, Methods & Applications 75 (4), 2111-2115, 2012
1392012
Almost strongly regular matrices and a core theorem for double sequences
Mursaleen
Journal of Mathematical Analysis and Applications 293 (2), 523-531, 2004
1342004
On the spaces of λ-convergent and bounded sequences
M Mursaleen, AK Noman
Thai Journal of Mathematics 8 (2), 311-329, 2012
1332012
Almost convergence and a core theorem for double sequences
M Mursaleen, OHH Edely
Journal of Mathematical Analysis and Applications 293 (2), 532-540, 2004
131*2004
On some new invariant matrix methods of summability
M MURSALEEN
The Quarterly Journal of Mathematics 34 (1), 77-86, 1983
1201983
A generalization of Darbo’s theorem with application to the solvability of systems of integral equations
A Aghajani, R Allahyari, M Mursaleen
Journal of Computational and Applied Mathematics 260, 68-77, 2014
1172014
MATRIX TRANSFORMATIONS BETWEEN SOME NEW SEQUENCE-SPACES
MURSALEEN
Houston Journal of Mathematics 9 (4), 505-509, 1983
1151983
Generalized spaces of difference sequences
Mursaleen
Journal of mathematical analysis and applications 203 (3), 738-745, 1996
1101996
On the Euler sequence spaces which include the spaces ℓp and ℓ∞ II
M Mursaleen, F Başar, B Altay
Nonlinear Analysis: Theory, Methods & Applications 65 (3), 707-717, 2006
1092006
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20